# SDR 2008UALA00790

- Difficulty date: February 9, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 54,916 hours, 18,176 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: M10427
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CARGO FIRE WARNING SYSTEM INOPERATIVE.  INDICATION ISSUE WITH FIRE DET CIRCUIT CARD.  REPLACED BOTH FWD AND AFT FIRE DET CIRCUIT CARDS, ACCOMPLISHED ALL CHECKS FOR SYSTEM OPS.
